Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

High BP, high cholesterol, high triglyceride, high SGOT and SGPT, suggestions

HI, i am 32 years male, having high BP 140/90 with cholestrol (280), triglides(220) and other things also raised,I am currently having roseday 20 mg for cholestrol as i got my sgot and sgpt tested i found my sgot to be 40 and sgpt to be 111. what should i do, i am a regular drinker 180 ml almost daily.
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  513
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Quit alcohol as your SGPT is quite high means you might have some liver damage.
go for ultra sound of liver and rule out any pathology in liver.
Your lipid profile is also not normal.
Go for Atorvastatin and Fenofibrate combination medicine after consulting your doctor.
Take less fat and caebohydrate in diet.
Go for regular exercise 30-40 mint daily, 5 days in a week.
Leave sedentary life.
Reduce the weight if you have.
Ok and bye.
Answered: Mon, 19 Mar 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor